Vicks Nyquil Cold & Flu Liquicaps
16 liquicaps
Multi-symptom relief:
  • Antihistamine
  • Cough Suppressant
  • Pain Reliever
  • Fever Reducer

Medicinal Ingredients (in each LiquiCap) (Purpose)
Acetaminophen 325 mg (Pain reliever/fever reducer)
Dextromethorphan HBr 15 mg (Cough suppressant)
Doxylamine succinate 6.25 mg (Antihistamine)

Nonmedicinal Ingredients
D&C Yellow No. 10, FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan solution, titanium dioxide




We are only able to ship this item to Canadian customers.
No Information Provided

Other Vicks Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review